# SDR AALA20130726003

- Difficulty date: July 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,087 hours, 14,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER LANDING STIFFENER OF AUXILIARY POWER UNIT INLET, BETWEEN STATIONS 1119 TO 1129.  REPLACED LOWER LANDING STIFFENER IAW AARD 51-10-05-01 & BOEING DRAWING DWG 148A8650.
